The propagation of singularities for pseudo-differential operators with self-tangential characteristics

N. Dencker Department of Mathematics, Box 118, Lund, Sweden

TBD mathscidoc:1701.332693

Arkiv for Matematik, 27, (1), 65-88, 1987.6
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:28 uploaded by arkivadmin ] [ 414 downloads ] [ 0 comments ] [ Cited by 4 ]
@inproceedings{n.1987the,
  title={The propagation of singularities for pseudo-differential operators with self-tangential characteristics},
  author={N. Dencker},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203528847912502},
  booktitle={Arkiv for Matematik},
  volume={27},
  number={1},
  pages={65-88},
  year={1987},
}
N. Dencker. The propagation of singularities for pseudo-differential operators with self-tangential characteristics. 1987. Vol. 27. In Arkiv for Matematik. pp.65-88. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203528847912502.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved